Result of search for papers related to "mp_arc 03-236".
Page 1. Papers 1 - 32 of 128 matching the query. Best matches first:
03-236 R. de la Llave
Invariant manifolds associated to invariant subspaces without invariant complements: a graph transform approach (451K, PS) May 23, 03
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

02-16 X. Cabre, E. Fontich, R. de la Llave
The parameterization method for invariant manifolds I: manifolds associated to non-resonant subspaces (215K, LaTeX) Jan 10, 02
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

02-510 X. Cabre, E. Fontich, R. de la Llave
The parameterization method for invariant manifolds I: manifolds associated to non-resonant subspaces (606K, ps) Dec 10, 02
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-198 R. de la Llave
Invariant manifolds associated to non-resonant spectral subspaces. (88K, TeX) May 15, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

00-236 Mohamed S. ElBialy
Sub-Stable and Weak-Stable Manifolds Associated with Finitely Non-Resonant Spectral Subspaces For Maps of a Banach Space (192K, LaTeX 2e) May 19, 00
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

97-147 Chicone C., Latushkin Y.
On an Integral Equation for Center Manifolds: a Direct Proof for Nonautonomous Differential Equations on Banach Spaces (108K, AMS-LaTeX) Mar 25, 97
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-194 Gregory L. Eyink and Jack Xin
Existence and Uniqueness of $L^2$-Solutions at Zero-Diffusivity in the Kraichnan Model of a Passive Scalar (95K, LaTeX) May 15, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-290 Motovilov A.K.
Removal of the resolvent-like energy dependence from interactions and invariant subspaces of a total Hamiltonian. 20 pages, RevTeX style, published version of the paper. Journal-ref: J. Math. Phys., 1995, vol. 36 (12), pp. 6647-6664 (87K, LaTeX) Jun 16, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

97-150 Amadeu Delshams, Rafael Ramirez-Ros
Melnikov potential for exact symplectic maps (258K, LaTeX 2.09) Mar 26, 97
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

99-273 F. Gesztesy, C. K. R. T. Jones, Y. Latushkin, and M. Stanislavova
A Spectral Mapping Theorem and Invariant Manifolds for Nonlinear Schr\"odinger Equations (55K, LaTeX) Jul 16, 99
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

00-235 Mohamed S. ElBialy
C^{k}$ Invariant Manifolds for Maps of Banach Spaces (54K, LaTeX 2e) May 19, 00
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

01-142 Michael Heid, Hans-Peter Heinz, Tobias Weth
Nonlinear Eigenvalue Problems Of Schrödinger Type Admitting Eigenfunctions With Given Spectral Characteristics (78K, LaTeX 2e) Apr 11, 01
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

01-280 Stefano Isola
On the spectrum of Farey and Gauss maps (51K, LaTeX) Jul 18, 01
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

02-445 Radu C. Cascaval, Fritz Gesztesy, Helge Holden, and Yuri Latushkin
Spectral Analysis of Darboux Transformations for the Focusing NLS Hierarchy (159K, LaTeX) Oct 31, 02
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

03-175 E. Fontich, R. de la Llave, P. Martin
Invariant pre-foliations for non-resonant non-uniformly hyperbolic systems (94K, LaTeX) Apr 15, 03
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

03-335 Alexander N. Gorban, Iliya V. Karlin, and Andrei Yu. Zinovyev
Constructive Methods of Invariant Manifolds for Kinetic Problems (3148K, pdf) Jul 16, 03
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

93-164 Gallavotti Giovanni
Twistless KAM tori, quasi flat homoclinic intersections, and other cancellations in the perturbation series of certain completely integrable hamiltonian systems. A review. (217K, TeX) Jun 6, 93
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-352 Knill O.
Four papers in dynamics. (125K, four LaTeX files (to unbundle, sh the downloaded file)) Aug 6, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-482 Rugh H.H.
Intermittency and Regularized Fredholm Determinants. (59K, LaTeX) Oct 8, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

97-155 A.Katok, A.Kononenko
Cocycles' stability for partially hyperbolic systems (54K, Latex 2e) Apr 1, 97
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

97-273 Sergio Albeverio, Yuri Kondratiev, Yuri Kozitsky.
Nonlinear S-transform (74K, LaTeX) May 15, 97
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

97-639 Michael Blank and Gerhard Keller
Random perturbations of chaotic dynamical systems. Stability of the spectrum. (48K, LaTeX) Dec 18, 97
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

00-451 Sinisa Slijepcevic
Construction of invariant measures of Lagrangian maps: minimisation and relaxation (103K, latex2e) Nov 12, 00
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

00-505 Brian C. Hall
Coherent states and the quantization of 1+1-dimensional Yang-Mills theory (86K, Latex) Dec 19, 00
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

01-5 David Sauzin and Stefano Marmi
Quasianalytic monogenic solutions of a cohomological equation (1067K, Postscript) Jan 4, 01
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

01-140 Michael Blank, Gerhard Keller, Carlangelo Liverani
Ruelle-Perron-Frobenius spectrum for Anosov maps (263K, LATeX 2e) Apr 10, 01
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

01-172 Joao Lopes-Dias
Renormalisation of flows on the multidimensional torus (193K, PostScript) May 9, 01
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

02-126 R. de la Madrid, A. Bohm, M. Gadella
Rigged Hilbert Space Treatment of Continuous Spectrum (101K, LATEX) Mar 16, 02
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

04-248 Vojkan Jaksic and Yoram Last
Simplicity of singular spectrum in Anderson type Hamiltonians (217K, pdf) Aug 7, 04
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

04-350 A. Haro, R. de la Llave
A parameterization method for the computation of invariant tori and their whiskers in quasi periodic maps: numerical algorithms. (182K, latex) Nov 2, 04
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

05-307 I. Baldoma, E. Fontich,R. de la Llave, P. Martin
The parameterization method for one-dimensional invariant manifolds of higher dimensional parabolic fixed points (708K, PS) Sep 8, 05
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers


Next page
Return to mp_arc home page